MAUDE Adverse Event Report: INMODE LTD MORPHEUS 8; GEI

INMODE LTD MORPHEUS 8; GEI
Model Number AG607401A
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Codes Erythema (1840); Hyperpigmentation (4837)
Date of Event 12/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initially the patient contacted inmode directly via email, consequently we identified the clinic that provided the service and we received information relating to this the ae (ccq) therefore in addition to the patient details (initial reporter) we hereby report the clinic details as well: (b)(6).Investigation results: user error; too aggressive treatment parameters (83mj/pin) and 3mm on neck, (67 mj/pin) 2mm on forehead.Intervals between treatments were too short which did not allow the skin to recover before next treatment.Photos before 2nd and 3rd treatment show skin that should not undergo treatment due to an incomplete recovery.Post treatment application of aggressive substances that did not enable healing (enzymatic peel, aha serum, hydroquinone, alumier recovery balm).In summary, aggressive treatment parameters, intervals between treatments too short, application of aggressive substances on skin following treatment which did not allow skin recovery.
 
Event or Problem Description
A widespread post-inflammatory erythematous state over the entire face and neck 7 months after treatment with m8.The footprints in the shape of the tip matrix are observable.Post-inflammatory hyperpigmentation is also visible at the needle insertion points.The clinical picture would appear to be a compromised and altered healing process.According to the updated information received from the patient, the pie reaction has not subsided after 7 months.Due to the longevity of the reaction, it was decided to report this event.
 
Additional Manufacturer Narrative
08/21/2023.G3 - date received by manufacturer was corrected to 04/19/2023 to reflect the initial awareness date, however, at that moment the skin reaction was assessed as non reportable since contemplated within expected and acceptable side effect.Later on, an update was received by the patient stating prolonged pie/pih and therfore it was decided to report this ae.
 
Event or Problem Description

Brand Name
MORPHEUS 8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
eran krieger
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key17379134
Report Number3010511300-2023-00220
Device Sequence Number6083810
Product Code GEI
UDI-Device Identifier07290016633672
UDI-Public07290016633672
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K210492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring,Other,Notification,Inspection
Type of Report Initial,Followup
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG607401A
Device Catalogue NumberAG607401A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2023
Supplement Date Received by Manufacturer04/19/2023
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date08/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite